Aa
Aa
A
A
A
Close
Avatar universal

CA 125

I am 55, had 3C ovarian cancer in 2019. Six rounds of chemo (carboplatin/taxol). Complete resection. On Lynparza since then. Ca 125 at 8 since then, went down almost instantly from 4490 after first chemo. My Ca 125 is now at 118, with no apparent reason, and nothing on the CT scan I had. I feel great but I am worried. I had a bout of arthritis when I did the blood test, with pain in my hands, a red swollen finger and a deformed joint. And sinusitis at the same time. I doubt sinusitis had anything to do with my Ca 125, but I am wondering about there arthritis. Anyone know anything? Thanks and best wishes to all, Alexa
1 Responses
Sort by: Helpful Oldest Newest
15695260 tn?1549593113
Hello, welcome to the forum. You've had quite a journey!  I think it is understandable to be nervous and we hope that by now, you've resolved the concern with your doctor. Can you update us? If the number continues to rise, your doctor may order a PET scan.  However, CA 125 can rise unrelated to cancer for a variety of reasons. https://www.webmd.com/ovarian-cancer/ca-125-test  This link has a list of several 'other' things that can result in a rise in CA 125.  Please let us know how you are doing.
Helpful - 0
Have an Answer?

You are reading content posted in the Ovarian Cancer Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn how to spot the warning signs of this “silent killer.”
Diet and digestion have more to do with cancer prevention than you may realize
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.